Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 6, Pages 792–796 (Mi de9022)  

Partial Differential Equations

On the localization of spectral expansions of distributions

Sh. A. Alimov, A. A. Rakhimov

Tashkent State University

Full text: PDF file (638 kB)

English version:
Differential Equations, 1996, 32:6, 798–802

Bibliographic databases:
UDC: 517.984.5
Received: 25.04.1994

Citation: Sh. A. Alimov, A. A. Rakhimov, “On the localization of spectral expansions of distributions”, Differ. Uravn., 32:6 (1996), 792–796; Differ. Equ., 32:6 (1996), 798–802

Citation in format AMSBIB
\Bibitem{AliRak96}
\by Sh.~A.~Alimov, A.~A.~Rakhimov
\paper On the localization of spectral expansions of distributions
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 6
\pages 792--796
\mathnet{http://mi.mathnet.ru/de9022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444931}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 6
\pages 798--802


Linking options:
  • http://mi.mathnet.ru/eng/de9022
  • http://mi.mathnet.ru/eng/de/v32/i6/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:108
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022